and can tylenol also destroy a person's other organs such as the heart and etc.
30 Jul 2010
Tylenol (acetaminophen) is a commonly used non-prescription medication, and Tylenol overdose is one of the most common poisonings worldwide. The effects of a Tylenol overdose will vary depending on a number of factors, including the Tylenol dose and whether it was taken with any other medicines, alcohol, or street drugs.
Even though Tylenol is extremely safe when taken appropriately, it can be very dangerous if you take too much. If you happen to overdose on Tylenol, seek medical attention immediately.
Symptoms of an Overdose on Tylenol, within the first 24 hours after an overdose, the following symptoms often occur:
Nausea; Vomiting; Diarrhea; Appetite loss; Sweating; Irritability.
However, many people experience no symptoms shortly after a Tylenol overdose. In the next 24 to 72 hours, the early symptoms start to go away, but liver damage starts to occur. The first symptom of liver damage is usually upper right abdominal pain or tenderness (near the liver), and a healthcare provider may notice that the liver is enlarged. After this, liver failure may occur, causing symptoms such as:
* Yellow eyes and skin; * Dark urine; * Confusion; * Low blood sugar ; (hypoglycemia); * Bleeding; * Nausea and vomiting.
Some people also experience kidney failure or heart problems. Death may occur, usually as the result of swelling in the brain, infections, or multiple organ failure.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Tylenol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If someone has been taking 20 tylenol a day since march. what is happening to the person's body now?
what are some of the damages to someone's body when that person has been taking 10 tylenol for arthrits twice a day since march ? will it wreck ...
2 answers • 18 Nov 2010
i am doing a research paper about what damages occur to a person who takes 10 tylenol ( which each capsule is 650 mgs. ) twice a day and has been ...
1 answer • 2 Dec 2010
Ive been off my feet cause of foot fractures moving more now but it takes my breath away.I'm an active person til this wonder if the d is doing ...
3 answers • 10 Nov 2015